# SDR YENA2023121201561

- Difficulty date: December 9, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 9,141 hours, 1,718 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: NOTREPORTED
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#278, LAS-BOS. (ETOPS) 'ENG 2 FIRE LIGHT ON ENG CONTROL PANEL INOP ( FIRE LIGHTS ON ENG CONTROL PANEL ); AFTER ENG 2 LOOP B DETECTOR REPLACMENT (4WD2) CENTER CONSOLE FIRE ANNUNCATIOR ENG 2 OPS CHECK NORMAL THIS CLEARS MDDR 531821 MX4 UPDATED PLACARD REMOVED.
